MathSciNet Relay Station
MathSciNet bibliographic data
MR840845 (87h:46122) 46L10 (46L50 47A30)
Fack, Thierry; Kosaki, Hideki Generalized $s$-numbers of $\tau$-measurable operators. Pacific J. Math. 123 (1986), no. 2, 269–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement